Nicola, F.
Weyl formula for quasi-elliptic pseudo-differential operators
Rendiconti del Seminario Matematico della Università di Padova, Tome 105 (2001) , p. 215-231
Zbl 1072.58018 | MR 1834992
URL stable : http://www.numdam.org/item?id=RSMUP_2001__105__215_0

Bibliographie

[1] P. Boggiatto - E. BUZANO - L. RODINO, Global Hypoellipticity and Spectral Theory, Akademic Verlag, Berlin (1996). MR 1435282 | Zbl 0878.35001

[2] J.B. Gil, Heat trace asymptotics for cone differential operators, PhD thesis, University of Potsdam (1998).

[3] P.B. Gilkey, Invariance Theory, the Heat Equation, and the Atiyah-Singer Index Theorem, Publish or Perish, Wilmington, Delaware (1974). MR 783634 | Zbl 0565.58035

[4] G. Grubb, Parametrized pseudodifferential operators and geometric invariants, in «Microlocal Analysis and Spectral Theory», L. Rodino editor, Kluwer Dordrecht (1997), pp. 115-164. MR 1451392 | Zbl 0873.35116

[5] G. Grubb - SEELEY R., Weakly parametric pseudodifferential operators and Atiyah-Patodi-Singer boundary problems, Invent. Math., 121 (1995), pp. 481-529. MR 1353307 | Zbl 0851.58043

[6] A. Haefliger, Variétés feuilletées, Ann. Scuola Norm. Sup. Pisa, 16 (1962), pp. 367-397. Numdam | MR 189060 | Zbl 0122.40702

[7] B. Helffer - D. Robert, Comportement semi-classique du spectre des hamiltoniens quantiques hypoelliptiques, Ann. Scuola Norm. Sup. Pisa, Cl. Sc., 9 (1982), pp. 405-431. Numdam | MR 681933 | Zbl 0507.35066

[8] L. Hormander, The analysis of linear partial differential operators, I, II, III, IV, Springer-Verlag, Berlin (1983- 1985). MR 717035 | Zbl 0601.35001

[9] L. Hörmander, The spectral function of an elliptic operator, Acta Math., 121 (1968), pp. 193-218. MR 609014 | Zbl 0164.13201

[10] C. Hunt - A. Piriou, Opérateurs pseudo-différentiels anisotropes d'ordre variable, C.R.A.S. Paris, Série A, 268 (1969), pp. 28-31. MR 248567 | Zbl 0176.39803

[11] C. Hunt - A. Piriou, Majorations L2 et inégalité sous-elliptique pour les opérateurs pseudo-différentiels anisotropes d'ordre variable, C.R.A.S. Paris, Série A, 268 (1969), pp. 214-217. MR 248568 | Zbl 0165.43702

[12] L. Maniccia - P. PANARESE, Eigenvalues asymptotics for a class of md-elliptic ψdo's on manifold with cylindrical exits, I, preprint, University of Bologna (1998). Zbl 02216995

[13] R. Melrose, The Atiyah-Patodi-Singer index theorem, A.K. Peters, Wellesley, MA (1993). MR 1348401 | Zbl 0796.58050

[14] A. Mohamed, Comportement asymptotiques, avec estimation du rest, des valeurs propres d'une classe d'opérateurs pseudo-différentiels sur Rn, Math. Nach., 140 (1989), pp. 127-186. MR 1015393 | Zbl 0689.35067

[15] C. Parenti, Operatori pseudo-differenziali su varietà fogliettate, Rend. Sem. Mat. Univ. Padova, 52 (1974), pp. 275-298. Numdam | MR 650986 | Zbl 0361.58007

[16] C. Parenti - F. Segala, Propagation and reflection of singularities for a class of evolution equations, Comm. Partial Differential Equations, 6 (1981), pp. 741-782. MR 623644 | Zbl 0496.35082

[17] M.A. Shubin, Pseudodifferential operators and spectral theory, Springer-Verlag, Berlin (1987). MR 883081 | Zbl 0616.47040

[18] M.E. Taylor, Partial Differential Equations, II, Springer-Verlag, New-York (1995). MR 1395148 | Zbl 0869.35003